# SDR REXA2016100801919

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 25,459 hours, 23,106 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK MICROPHONE INOPERATIVE.  FOUND CAPTAINS OXYGEN MASK BOX UNDERSIDE AUDIO CONNECTOR TO BE DISCONNECTED. RECONNECTED AUDIO CONNECTOR AND PERFORMED OPS TEST IAW TASK 23-51-00-710-801. OPS TESTED GOOD
